I See and Hear Things, What's Wrong With Me?
I'm 18 years old and I keep seeing things out of the corners of my eyes when I'm in my house. No one in my family sees them and they call me crazy. I hear people whisper things, like when I sleep at night people whisper to me through the walls. I don't understand what they are saying, it just freaks me out. I can't sleep well or thoroughly. When I'm in my room I have to have all the doors around me closed and locked, and i only feel right when I stand in certain parts of my room. Also, I have a constant feeling that I am being watched and hunted. I have to run and jump to get on my bed, or else. No one in my family believes me about this when I tell them. What is wrong with me?
THE ANSWER TO THIS QUESTION WILL NOT BE DISPLAYED UNTIL YOU HAVE INDICATED YOUR AGREEMENT WITH THE DISCLAIMER PRINTED JUST BELOW. CLICK THE 'I AGREE' BUTTON TO AGREE TO THESE TERMS AND SEE THE RESPONSE.
- Dr. Schwartz responds to questions about psychotherapy and mental health problems, from the perspective of his training in clinical psychology.
- Dr. Schwartz intends his responses to provide general educational information to the readership of this website; answers should not be understood to be specific advice intended for any particular individual(s).
- Questions submitted to this column are not guaranteed to receive responses.
- No correspondence takes place.
- No ongoing relationship of any sort (including but not limited to any form of professional relationship) is implied or offered by Dr. Schwartz to people submitting questions.
- Dr. Schwartz, Mental Help Net and CenterSite, LLC make no warranties, express or implied, about the information presented in this column. Dr. Schwartz and Mental Help Net disclaim any and all merchantability or warranty of fitness for a particular purpose or liability in connection with the use or misuse of this service.
- Always consult with your psychotherapist, physician, or psychiatrist first before changing any aspect of your treatment regimen. Do not stop your medication or change the dose of your medication without first consulting with your physician.